Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A rotation method for computing canonical correlations

Author: M. J. R. Healy
Journal: Math. Comp. 11 (1957), 83-86
MSC: Primary 65.3X
MathSciNet review: 0085600
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hotelling, ``Relations between two sets of variates,'' Biometrika, v. 28,1936, p. 321-377;
  • [2] A. C. Aitken, ``The evaluation, with applications, of a certain triple product matrix,' Roy. Soc. Edinburgh, Proc., v. 57, 1936, p. 172-181.
  • [3] Alston S. Householder, Principles of numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0059056

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society